# SDR HEEA080223

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,992 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link
- Part number: 406010426101
- Part serial: AFS1776
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LINK ASSY HAS CORROSION BEYOND LIMITS AROUND BOLT HOLE.
